# SDR UIEA2018072601561

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT SHEAR TIE ON FRAME AT STA 120 BETWEEN STR 37L AND 38L. REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE ON FWD CARGO COMPARTMENT FRAME AT STA 720 BETWEEN STR 37L AND STR 38L PER SRM 51-40-02-06-0.
